# SDR FDEA201010134033

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 86,305 hours, 23,712 cycles
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING PREFLIGHT ACTVITIES STARTED APU.  AFTER APU START AND WAITING FOR ELECTRICAL SWITCH OVER, GOT A LEVEL 3 CARGO FIRE LWR1 ALERT.  FOLLOWED QRH AND DISCHARGED  FIRE BOTTLE (FLASHING DISCHARGE SWITCH).  REMOVED AND INSTALLED LOWER CARGO COMPTMENT FIRE EXTINGUISHER IAW MM 26-22-01-4 AND INSTALLED LOWER  CARGO COMPARTMENT FIRE DISCHARGE CARTRIDGE IAW 26-22-04-4 AND TEST LOWER CARGO FIREX  DISCHARGE CURCUIT IAW MM 26-22-01-5.  OPS CHECK NORMAL.  OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION.
